# SDR 2023F00268

- Difficulty date: September 10, 2023
- Submitted: September 10, 2023
- Operation: General aviation
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 13,650 hours, 9,092 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 693203521
- Part serial: NA
- Condition: Cracked
- Location: Zone 300
- Part time: 13,650 hours, 9,092 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR WEDGES PANEL INBOARD ATTACH RIB IS CRACK. ACCOMPLISHED LH HORIZONTAL STABILIZER INBOARD RIB DAMAGE REPAIR IAW TEXTRON AVIATION REPAIR MEMO DQ41081M1.
